# SDR AALA20151130007

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 44,691 hours, 21,967 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING CRUISE LOST BOTH FMS, HEADING SYSTEMS, FD"S & FMA"S.  LOST AUTO THROTTLES & AUTO PILOT.  R & R AFMC IAW AMM 22-01-05 & NR 1 & NR 2 IRU IAW AMM 34-43-01.  SEE ALSO AALA20151202003 & AALA20151202004.
